# SDR DHL2002873507

- Difficulty date: September 3, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Panel
- Part number: 56488932
- Part serial: NSN
- Condition: Cracked
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 0767: RT. WING T/E UPPER PANEL CRACKED 4" STA. XRS436.000 TO STA. XA475.000CORR: REMOVED AND REPLACED RT. WING T/E UPPER PANEL , STA XRS 436 TO XA475.000 IAW SRM 51-3-0
